Chronic Pain

Hi I haven't wrote a post for sometime.Ive had IBS for 12yrs but over the last about 4yrs it has become chronic,now I've tried the Fodmap diet to no avail plus lots of medication. Now my question being is I was put on Mirtazapine for IBS which I've been on for 4yrs,I've decided to tapper off it as I feel it's medication that's doing no good. I feel the pain is getting worse would anyone know if coming off Mirtazapine is causing me to have stronger pain? The reason for coming off it is I thought it was doing no good after 4yrs plus I am on such a lot of medication for other more serious problems. I hope someone can help as it is getting unbearable. Sorry to go on so long.

4 Replies

oldestnewest
  • Hi Kerry thanks for the reply .I am coming off the Mirtazapine with the so called help of a Doctor,I was just told to take it at my own pace which is very slow.I just feel there's no point to medication if it's doing no good,especially since I'm on such a lot I can't avoid.I think I've tried most ways to live a pain free life to no avail.But someone picked me up and suggested I might not be Haveing my thyroid treated properly so I'm going down that root now.But thanks for your interest.

  • I was told to tapper off as slowly as I like to use my own discretion .Its just that my tummy seems more painful ,may just be coincidence .

  • I had to come off Mirtazapine some years ago - due to bad side effects on it and then even worse when trying to get off it, Inthe end I did it really really slowly cutting down just a tiny amount over weeks but but this got me off it without horrible side effects. good luck

  • Thank you Polly and Kerry that makes a lot of sense.

You may also like...